# SDR ASOA201904237038

- Difficulty date: April 23, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N14916
- Make and model: Emb EMB-145LR
- Aircraft serial: 145415
- Aircraft time: 41,836 hours, 32,390 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Frame 70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C IS IN C-CHECK WHEN INSPECTION FOUND A CHAFE AT FRAME 70 BETWEEN STRINGER12R AND 13R. MAINTENANCE PERFORMED REPAIR PROCEDURES IAW ECTC ETD2019-145-048747.ALL WORK ACCOMPLISHED  AND WILL BE RELEASED AT THE END OF THE CHECK.
